# SDR SWAA2021072028126

- Difficulty date: February 16, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE. ORSS 271; ATTACH ANGLE FROM LATTERAL WEB COMMON TO DEFLECTION CONTROL RIB IS CRACKED AT FASTNER LOCATIONS. APPROX 12' FROM REAR SPAR GOING AFT. / REMOVED AND REPLACED RH WING TRAILING EDGE ORSS 271 ATTACH ANGLE COMMON TO DEFLECTION CONTROL RIB IAW SRM 51-40-02-0G-0 AND DWG 15A6200 SHEET 7 REV A. VERIFIED NEW ATTACH ANGLE P/N 115A6260-2 IAW AIPC 52-42-51-03 AND DWG 115A6200 SHEET 7 REV A. ATAG A17229
